# SDR CA190604023

- Difficulty date: June 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 2710 · Aileron Control System
- Part: Coil
- Part number: C02041124001
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) LOSS OF HYD FLUID IN SYS #3  PILOT REPORTED LOSS OF HYD FLUID IN SYSTEM #3 ON APPROACH  HYD FLUID REPORTED FROM PILOTS AS COMING FROM RH ELEVATOR.  PCU COIL ROBBED   FIELD TEAM DEPLOYED.  RH ELEVATOR HYD SYS #3 RETURN LINE COIL ASSY P/N C02041124-001 REPLACED (S/N NOT AVAILABLE)  RTS AT 13:00UTC (16:00RIX) 02 JUN 2019. TOTAL OOS TIME 22 H46 MIN  REFERENCE IPDP BD500-A-J29-17-55-03AAA-941A-A ITEM 230 (TC# 20190604023)
